MAUDE Adverse Event Report: ABBOTT LABORATORIES CARBON DIOXIDE

ABBOTT LABORATORIES CARBON DIOXIDE
Model Number 3L80-21
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier multiple = (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.There was no additional patient information provided due to privacy issues.
 
Event or Problem Description
The customer reported falsely elevated bicarbonate (co2) results for the past month on patient samples on the architect analyzer.The customer provided two examples of results: on (b)(6) 2020 (b)(6) initial = 40mmol/l / retest twice = 20mmol/l (normal range 22-29mmol/l).There was no reported impact to patient management.
 
Additional Manufacturer Narrative
After further evaluation, this submission was filed on the incorrect manufacturing site in section d and section g 1.2.Manufacturing site for devices - abbott laboratories, 100 abbott park road, abbott park, il 60064-3500, usa.A new submission mdr number 3016438761-2020-00181 has been submitted and all further information will be documented under that mdr number.

Brand Name
CARBON DIOXIDE
Common Device Name
CARBON DIOXIDE
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key10276595
Report Number1415939-2020-00089
Device Sequence Number17015234
Product Code KHS
UDI-Device Identifier00380740005955
UDI-Public00380740005955
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K060295
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Model Number3L80-21
Device Catalogue Number03L80-21
Device Lot Number56397UQ12
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/23/2020
Supplement Date Received by Manufacturer08/06/2020
Initial Report FDA Received Date07/15/2020
Supplement Report FDA Received Date08/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C8000 SYSTEM, LN 01G06-11,; ARCHITECT C8000 SYSTEM, LN 01G06-11,; SERIAL # (B)(6); SERIAL # (B)(6)